American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Akira Koyama, Józef Krasinkiewicz and Stanisław Spież. Generalized manifolds in products of curves. Trans. Amer. Math. Soc. 363 (2011) 1509-1532. MR 2737275.
Abstract, references, and article information   
View Article: PDF

[2] Eric J. Olson and James C. Robinson. Almost bi-Lipschitz embeddings and almost homogeneous sets. Trans. Amer. Math. Soc. 362 (2010) 145-168. MR 2550147.
Abstract, references, and article information   
View Article: PDF

[3] Fan Ding, Shicheng Wang and Jiangang Yao. On embedding all $n$-manifolds into a single $(n+1)$-manifold. Trans. Amer. Math. Soc. 360 (2008) 6017-6030. MR 2425700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander Blokh, Lex Oversteegen and E. D. Tymchatyn. On almost one-to-one maps. Trans. Amer. Math. Soc. 358 (2006) 5003-5014. MR 2231882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. L. Bryant and W. Mio. Embeddings in generalized manifolds. Trans. Amer. Math. Soc. 352 (2000) 1131-1147. MR 1694282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nancy Cardim. Embeddings of open manifolds. Trans. Amer. Math. Soc. 351 (1999) 2353-2373. MR 1641091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rong Liu. On the classification of $(n-k+1)$-connected embeddings of $n$-manifolds into $(n+k)$-manifolds in the metastable range . Trans. Amer. Math. Soc. 347 (1995) 4245-4258. MR 1290732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. J. Daverman and F. C. Tinsley. A controlled plus construction for crumpled laminations . Trans. Amer. Math. Soc. 342 (1994) 807-826. MR 1182981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. B. Rushing. Hausdorff dimension of wild fractals . Trans. Amer. Math. Soc. 334 (1992) 597-613. MR 1162104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. H. Holzmann. An equivariant torus theorem for involutions . Trans. Amer. Math. Soc. 326 (1991) 887-906. MR 1034664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Janusz R. Prajs. Homogeneous continua in Euclidean $(n+1)$-space which contain an $n$-cube are $n$-manifolds . Trans. Amer. Math. Soc. 318 (1990) 143-148. MR 943307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Janusz R. Prajs. Homogeneous continua in Euclidean $(n+1)$-space which contain an $n$-cube are locally connected . Trans. Amer. Math. Soc. 307 (1988) 383-394. MR 936823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Scott Carter. On generalizing Boy's surface: constructing a generator of the third stable stem . Trans. Amer. Math. Soc. 298 (1986) 103-122. MR 857435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Vo Thanh Liem. On ${\bf R}\sp \infty\;(Q\sp \infty)$-manifold bundles over CW complexes . Trans. Amer. Math. Soc. 297 (1986) 563-585. MR 854085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Vo Thanh Liem. On infinite deficiency in ${\bf R}\sp \infty$-manifolds . Trans. Amer. Math. Soc. 288 (1985) 205-226. MR 773057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ethan D. Bloch. Simplexwise linear near-embeddings of a $2$-disk into ${\bf R}\sp 2$ . Trans. Amer. Math. Soc. 288 (1985) 701-722. MR 776399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ethan D. Bloch. Strictly convex simplexwise linear embeddings of a $2$-disk . Trans. Amer. Math. Soc. 288 (1985) 723-737. MR 776400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David G. Wright. Ambiently universal sets in $E\sp{n}$ . Trans. Amer. Math. Soc. 277 (1983) 655-664. MR 694381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1